MathSciNet Relay Station
MathSciNet bibliographic data
MR1388849 30D20 (46E15)
Holt, Jeffrey J.; Vaaler, Jeffrey D. The Beurling-Selberg extremal functions for a ball in Euclidean space. Duke Math. J. 83 (1996), no. 1, 202–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement